# SDR UPS99830968

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Light
- Condition: Inop
- Location: Rt Wing
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH TO ONT, RIGHT WING LANDING LIGHT FAILED TO ILLUMINATE WITH SWITH ON.  PERFORMED T/S PER FIM 33-42-00 FIG 107, RELAMPED PER MM 33-42-03.
